# SDR HALA2020073000160

- Difficulty date: July 29, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 34,399 hours, 51,919 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Probe
- Part number: 889313
- Part serial: 21307
- Condition: Malfunctioned
- Location: Engine N2
- Part time: 277 hours, 607 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE IGNITER INTERMITTENTLY COMES ON IN IDLE DURING DESCENT.   PERFORMED FIM 72-00, TASK 803, REMOVED & REPLACED N2 SPEED PROBE IAW AMM 77-12-01, OPS & LEAK CHECKED GOOD, OK FOR SERVICE.
